MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH NICORE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Model Number 776424
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the user experienced stone formation, ureteral reflux, infection and urinary symptoms, occlusion, stent encrustation while using the ureteral stent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned.A potential root cause for this event could be, "material selection" or "part geometry".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "potential complications associated with retrograde/antegrade positioning of indwelling ureteral stents include the following: ¿ edema ¿ stone formation ¿ peritonitis ¿ extravasation ¿ ureteral reflux ¿ stent dislogdgement, fragmentation, migration, occlusion ¿ fistula formation ¿ loss of renal function ¿ hemorrhage ¿ pain/discomfort ¿ stent encrustation ¿ hydronephrosis ¿ perforation of kidney, renal pelvis, ureter and/or bladder ¿ ureteral erosion ¿ infection ¿ urinary symptoms" "determine the proper stent length for the patient.This is generally calculated from the baseline pyelogram.Accurate measurements will optimize drainage efficiency and patient comfort.Submerge stent in sterile water to activate the coating." the device was not returned.

Brand Name
BARD® INLAY® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13314130
Report Number1018233-2022-00148
Device Sequence Number4626389
Product Code FAD
UDI-Device Identifier10801741014199
UDI-Public(01)10801741014199
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number776424
Device Catalogue Number776424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown